# SDR SWAA011571

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 19,608 hours, 17,421 cycles
- Engine: Ge CFM56*
- Engine time: 44,712 hours, 37,610 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM56
- Part serial: 721125
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF SMOKE APPEARED IN COCKPIT DUE TO OIL SEAL LEAK INTO BLEED SYS.  REMOVED AND REPLACED NR 1 ENG PER MM.
